# SDR CALA2019052400821

- Difficulty date: May 22, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737-71Q
- Aircraft serial: 29048
- Aircraft time: 63,255 hours, 24,917 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1141
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 737 BODY STA 827L CRACK NOTED AT I/B RIVET BETWEEN STR 8 AND 9 AT THE ACFT OUTLET EXTRUSION SUPPORT ATTACHMENT LT SIDE OF CABIN REF AAR N/R 99836076 ACCOMPLISHED REPAIR AT MAIN CABIN STA 827L BETWEEN STR 8 AND 9 LEFT FRAME PER EA 5310-04716 REV I.
